The point prevalence of bulimic disorders from 1990 to 2004
Article first published online: 23 APR 2008
Copyright © 2008 Wiley Periodicals, Inc.
International Journal of Eating Disorders
Volume 41, Issue 6, pages 491–497, September 2008
How to Cite
Crowther, J. H., Armey, M., Luce, K. H., Dalton, G. R. and Leahey, T. (2008), The point prevalence of bulimic disorders from 1990 to 2004. Int. J. Eat. Disord., 41: 491–497. doi: 10.1002/eat.20537
- Issue published online: 8 AUG 2008
- Article first published online: 23 APR 2008
- Manuscript Accepted: 10 MAR 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!